Research article

Some results on transcendental entire solutions to certain nonlinear differential-difference equations

  • Received: 03 February 2021 Accepted: 13 May 2021 Published: 24 May 2021
  • MSC : 39B32, 30D35

  • In this paper, we study the transcendental entire solutions for the nonlinear differential-difference equations of the forms:

    $ \begin{eqnarray*} f^{2}(z)+\widetilde{\omega} f(z)f'(z)+q(z)e^{Q(z)}f(z+c) = u(z)e^{v(z)}, \end{eqnarray*} $

    and

    $ \begin{eqnarray*} f^{n}(z)+\omega f^{n-1}(z)f'(z)+q(z)e^{Q(z)}f(z+c) = p_{1}e^{\lambda_{1} z}+p_{2}e^{\lambda_{2} z}, \quad n\geq 3, \end{eqnarray*} $

    where $ \omega $ is a constant, $ \widetilde{\omega}, c, \lambda_{1}, \lambda_{2}, p_{1}, p_{2} $ are non-zero constants, $ q, Q, u, v $ are polynomials such that $ Q, v $ are not constants and $ q, u\not\equiv0 $. Our results are improvements and complements of some previous results.

    Citation: Nan Li, Jiachuan Geng, Lianzhong Yang. Some results on transcendental entire solutions to certain nonlinear differential-difference equations[J]. AIMS Mathematics, 2021, 6(8): 8107-8126. doi: 10.3934/math.2021470

    Related Papers:

  • In this paper, we study the transcendental entire solutions for the nonlinear differential-difference equations of the forms:

    $ \begin{eqnarray*} f^{2}(z)+\widetilde{\omega} f(z)f'(z)+q(z)e^{Q(z)}f(z+c) = u(z)e^{v(z)}, \end{eqnarray*} $

    and

    $ \begin{eqnarray*} f^{n}(z)+\omega f^{n-1}(z)f'(z)+q(z)e^{Q(z)}f(z+c) = p_{1}e^{\lambda_{1} z}+p_{2}e^{\lambda_{2} z}, \quad n\geq 3, \end{eqnarray*} $

    where $ \omega $ is a constant, $ \widetilde{\omega}, c, \lambda_{1}, \lambda_{2}, p_{1}, p_{2} $ are non-zero constants, $ q, Q, u, v $ are polynomials such that $ Q, v $ are not constants and $ q, u\not\equiv0 $. Our results are improvements and complements of some previous results.



    加载中


    [1] Z. X. Chen, Complex Differences and Difference Equations, Science Press, 2014.
    [2] M. F. Chen, Z. S. Gao, J. L.Zhang, Entire solutions of certain type of non-linear difference equations, Comput. Methods Funct. Theory, 19 (2019), 17–36.
    [3] Y. M. Chiang, S. J. Feng, On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions, Trans. Amer. Math. Soc., 361 (2009), 3767–3791.
    [4] W. Chen, P. C. Hu, Q. Wang, Entire Solutions of Two Certain Types of Non-linear Differential-Difference Equations, Comput. Methods Funct. Theory., 21 (2021), 199–218.
    [5] J. B. Conway, Functions of One Complex Variable, I, 2Eds., springer.com: Springer, 1995.
    [6] G. G. Gundersen, Questions on meromorphic functions and complex differential equations, Comput. Methods Funct. Theory, 17 (2017), 195–209.
    [7] R. G. Halburd, R. J. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl., 314 (2006), 477–487.
    [8] R. G. Halburd, R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math., 31 (2006), 463–478.
    [9] R. G. Halburd, R. J. Korhonen, K. Tohge, Holomorphic curves with shift-invariant hyperplane preimages, Trans. Amer.Math. Soc., 366 (2014), 4267–4298.
    [10] W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964.
    [11] R. Korhonen, An extension of Picards theorem for meromorphic functions of small hyper-order, J. Math. Anal. Appl., 357 (2009), 244–253.
    [12] I. Laine, Nevanlinna theory and complex differential equations, W. de Gruyter, Berlin, 1993.
    [13] P. Li, C. C. Yang, On the nonexistence of entire solutions of certain type of nonlinear differential equations, J. Math. Anal. Appl., 320 (2006), 827–835.
    [14] L. W. Liao, Z. Ye, On solutions to nonhomogeneous algebraic differential equations and their application, J. Aust. Math. Soc., 97 (2014), 391–403.
    [15] J. R. Long, J. Heittokangas, Z. Ye, On the relationship between the lower order of coefficients and the growth of solutions of differential equations, J. Math. Anal. Appl., 444 (2016), 153–166.
    [16] E. Mues, N. Steinmetz, The theorem of Tumura-Clunie for meromorphic functions, J. Lond. Math.Soc., 23 (1981), 113–122.
    [17] N. Steinmetz, Zur Wertverteilung von Exponentialpolynomen, Manuscr. Math., 26 (1978/79), 155–167.
    [18] Z. T. Wen, J. Heittokangas, I. Laine, Exponential polynomials as solutions of certain nonlinear difference equations, Acta Math. Sci. Ser. B., 28 (2012), 1295–1306.
    [19] C. C. Yang, Applications of the Tumura–Clunie theorem, Trans. Am. Math. Soc., 151 (1970), 659–662.
    [20] H. X. Yi, On a theorem of Tumura–Clunie for a differential polynomial, Bull. Lond. Math. Soc., 20 (1988), 593–596.
    [21] C. C. Yang, H. X. Yi, Uniqueness theory of meromorphic functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1697) PDF downloads(99) Cited by(2)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog